# SDR YENA200452

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N522JB
- Make and model: Airbus A320-232
- Aircraft serial: 1464
- Aircraft time: 14,299 hours, 5,689 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4684
- Condition: Failed
- Location: Avionics Bay
- Part time: 14,299 hours, 5,690 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAN FAULT FOLLOWED BY ELECTRIC FUMES IN COCKPIT AND CABIN.  PERFORMED INSPECTION OF COCKPIT AND CABIN PER TSM 24-22-810-823.  FOUND EXTRACT FAN AT FAULT, PLACED ON MEL 21-26-02.  AT THE COMPLETION OF FLT 28 REPLACED EXTRACT FAN PER 21-26-51-000-001, OPERATIONS CHECK GOOD PER 21-26-51-710-001.  ALSO CONFIRMED UPON VISUAL INSPECTION THAT THE EXTRACT FAN FAILED INTERNALLY, POSSIBLE BEARING FAILURE.
